hrcak mascot   Srce   HID

Izvorni znanstveni članak

On absolute normal double matrix summability methods

B. E. Rhoades

Puni tekst: engleski, pdf (419 KB) str. 57-73 preuzimanja: 36* citiraj
APA 6th Edition
Rhoades, B.E. (2003). On absolute normal double matrix summability methods. Glasnik matematički, 38 (1), 57-73. Preuzeto s https://hrcak.srce.hr/1335
MLA 8th Edition
Rhoades, B. E.. "On absolute normal double matrix summability methods." Glasnik matematički, vol. 38, br. 1, 2003, str. 57-73. https://hrcak.srce.hr/1335. Citirano 27.10.2021.
Chicago 17th Edition
Rhoades, B. E.. "On absolute normal double matrix summability methods." Glasnik matematički 38, br. 1 (2003): 57-73. https://hrcak.srce.hr/1335
Harvard
Rhoades, B.E. (2003). 'On absolute normal double matrix summability methods', Glasnik matematički, 38(1), str. 57-73. Preuzeto s: https://hrcak.srce.hr/1335 (Datum pristupa: 27.10.2021.)
Vancouver
Rhoades BE. On absolute normal double matrix summability methods. Glasnik matematički [Internet]. 2003 [pristupljeno 27.10.2021.];38(1):57-73. Dostupno na: https://hrcak.srce.hr/1335
IEEE
B.E. Rhoades, "On absolute normal double matrix summability methods", Glasnik matematički, vol.38, br. 1, str. 57-73, 2003. [Online]. Dostupno na: https://hrcak.srce.hr/1335. [Citirano: 27.10.2021.]

Sažetak
It is shown that, if T is a row finite nonnegative double summability matrix satisfying certain conditions, then |T|k summability is stronger than |N, pn|k summability, for k 1. As special summability methods T we consider weighted mean and double Cesaro, (C, 1, 1), methods.

Ključne riječi
Absolute summability; weighted mean matrix; Cesaro matrix; inclusion theorems

Hrčak ID: 1335

URI
https://hrcak.srce.hr/1335

Posjeta: 215 *